Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 15, Pages 2491-2496
http://dx.doi.org/10.1155/IJMMS.2005.2491

On a theorem of W. Meyer-König and H. Tietz

1Department of Mathematics, Faculty of Arts and Sciences, Adnan Menderes University, Aydin 09010, Turkey
2Department of Mathematics, Rockford College, 5050 E. State Street, Rockford, IL 61108, USA
3Department of Mathematics and Computer Science, Edgewood College, 1000 Edgewood College Drive, Madison, WI 53711, USA

Received 1 February 2005; Revised 9 March 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

İBrahım Çanak, Mehmet Dık, and Fılız Dık, “On a theorem of W. Meyer-König and H. Tietz,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 15, pp. 2491-2496, 2005. https://doi.org/10.1155/IJMMS.2005.2491.